# SDR DL72E954113

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282WA
- Make and model: Boeing 727247
- Aircraft serial: 21484
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hinge Cover
- Condition: Cracked
- Location: Rt Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON D1 LETTER CK - RT NLG WW DOOR HINGE COVER CRACKED IN UPPER RADIUS.  REPAIRED PER SRM 51-40-2.
